# SDR 95ZZZW475

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Floor Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FLOOR BEAM GUSSETS CORRODED IN FWD VESTIBULE BETWEEN FRAME 15-18.  REMOVED AND REPLACED SEVERAL FLOOR BEAM GUSSETS IN FWD VEST BETWEEN FRAME 15-18, PLACED AIRCRAFT INTERCOSTALS AND FRAME BETWEEN FRAME 15 TO 18.  (W)
